Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im 3 months deep into Accutane on 60 mg a day. After getting out the bath today I decided to pull my hair a little and some hair came out?..,,,,,,!!!!???  Then once I dried it I continued to pull my hair slightly and a little more came and again and again not extreme but very slight amounts 

Is this normal? And if so will it return after I'm off Accutane?

more will come if I pull anymore but I'm leaving it now worrying

 

ALL HELP GREATLY APPRECIATED

MANY THANKS

I'm 17 with a full head of hair

Link to comment
Share on other sites

Stop taking it now! I took it for 1.5 years and I have lost about 70% of my hair. Doctor said it was stress and it might be stress related. I recently stopped taking it. I have no clue if I will recover. True, some people's hair sheds right away and their bodies adjust, but some people lost a ton of hair. Is it worth the risk? For myself, definitely not. You will have to decide for yourself.

Link to comment
Share on other sites

Hi stiffchocolate! I know this post was quite awhile now, but could you give me an update on how your hair is doing now? I am also going through the same situation regarding hair loss as you were in Dec, but I have been off of accutane for two months now and the hair that falls off my head is growing to be ridiculous right now. I'm not sure what to do. 

I started 'tane on Sep 2015, finished late April 2016. i'm around 100 lbs, took 40g everyday. 

Link to comment
Share on other sites

get a colon cleanse!!!! The same thing happened to me and it was because the accutane was still stuck in my colon and disrupting everything. Also, take Himalaya liver cleanse vitamins, they are the best to clear out the rest of the accutane still stuck in your liver. Lastly, it is very common to become anemic because of an accutane trial and this can lead to further hair thinning, so try to take some supplements with iron. These steps completely stopped my hair loss and my hair slowly but surely came back to the thickness it was before accutane. Also take some biotin, this will help the hair growth. TRUST ME, do these things and your hair will go back :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×